# SDR 2025F00102

- Difficulty date: April 28, 2025
- Submitted: April 28, 2025
- Operation: General aviation
- Aircraft: N307QS
- Make and model: Cessna 680A
- Aircraft serial: 6800130
- Aircraft time: 15,842 hours, 10,511 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 AREAS OF CORROSION ON LH AFT WING SPAR, FWD FACE AND 1 AREA ON AFT SPAR LOWER CLIP. MECHANICALLY REMOVED 3 AREAS OF CORROSION LOCATED INSIDE LH MLG WHEEL WELL INBD OF BAY 730DL, AFT SPAR WEB AND 1 AREA ON LOWER SPAR CLIP INSIDE BAY 730DL AND 1 ADDITIONAL AREA LOCATED ON UPPER SPAR WEB ALSO INSIDE BAY 730DL. FOUND CORROSION BLENDS TO BE BEYOND LIMITS IAW C680 SRM 51-70-02 LIMITATIONS EXCEEDING .002" OF MATERIAL REMOVED FROM NOMINAL THICKNESS. REPAIRED CORROSION BLENDS IAW NETJETS AQRD ENGINEERING RFTS-113683 REV.0 , TITLE: N307QS (680-0130) LH WING AFT SPAR CORROSION, DATE: 18APR25. THIS IS A MINOR/PERMANENT REPAIR.
